Pulmonary Hypertension Support Group

Pulmonary hypertension (PH) is an increase in blood pressure in the pulmonary artery or lung vasculature, leading to shortness of breath, dizziness, fainting, and other symptoms, all of which are exacerbated by exertion. Depending on the cause, pulmonary hypertension can be a severe disease with a markedly decreased exercise tolerance and right-sided heart failure.

0 Online

do the drugs for PH work

I don't know if I have HP yet, I have insurance issues that won't allow me to have a heart atherization, my echo and stress test indicate ativity on the right side of my heart. My question is after reading the comments here that some of you are being treated by the drugs for PH and it seems al of you still have the symptoms. Do the drugs work. I thought that once I was officiall y diagnoised and started on the meds for PH I would be able to be more active, less tired and breath easier without O2.

Replies

jami46
jami46

I was diagnosed with ph but it was mild and no meds yet.They increased my lasix to pull more fluid off my lungs and I feel better since that.Most of the people on this site are a lot sicker than I am,but PH does not always mean meds.
deleted_user
deleted_user

Thanks Jami,
I can't take the lasix because my potassium level stays so low because of my steroid use. Doc I saw last week told me he was going to have me feeling better soon. I really hope so. Next week he's going to schedule a heart cautheruzation. So I'm hopeful.

I'm glad you're not that sick and you stay as healthy as you can.

Hugs,
Kim
deleted_user
deleted_user

I was daignosed with Pulmonay Arterial Hypertension which the the most acute. I have been through a study for Letaris a med I take. I have had right heart cath and all the procedures to attest to the fact I have PAH. Even with my insurance it is costly so I don't know what it takes. I am on Oxygen 24-7 and it has helped. praying for you for answers to your problem. Love and Prayer, Berta
deleted_user
deleted_user

Thanks BZberta, I was dx with PH in October and put on Revitio, seems to be helping. I got insurance through the healthcare reform. New issue is in March I'll have Medicare and the Revitio is expensive. You just can win for losing. Thanks for you response. be well, Kim
Posts You May Be Interested In:
  • nana012

    I have cancer

    I had to have a lung biopsy, and I have cancer. A very rare form that doesn't have any standard treatment. There just isn't a lot of case history for this. It is epithelioid hemangio endothelioma. The cancer support group doesn't talk every day. I can understand why. I'm waiting for the oncologist to call back for an appointment, and will hear in the next few days. Who knew. Ha!
  • deleted_user

    Bone Density Durgs & Sinemet

    3
    I'd like advice from anyone who has both Parkinson's and Osteoporosis and has combined any of the drugs such as Prolia and Forteo with Sinemet. My bone density scans are very bad, and I now need something stronger than Boniva, which I have taken for six years. The possible side effects of Prolia and/or Forteo include many of the same I have experienced with Sinemet -- especially dizziness and...